I am 48 and have had two children. My periods were always regular with no problems. About 2 yrs ago they began to go shorter each month, and heavier than normal, then stopped completely. At that time I had a pap smear done and everything was OK. About 6 months ago I had my first, what I thought, hot flash. I don't want to take HRT so bought OTC Estroven X-strength and began to take it. I've been taking it now for 5-6 mths. About 2 wks ago, I began to have sore breasts and then - BAM! Last week I began bleeding - again - like a normal period! Ugh, after almost 2 years of not! What is going on? I don't smoke or drink. Could this product have caused it or is there something else going on? I have put on like 20lbs and HATE IT! I have been trying to get into a Women's Health clinic just to make sure there isn't something seriously going on. Scared to death!
Dont be scared it sounds Familiar,as it is worriysome to you it will ease your mind to get it checked out so do that. It could be the Estroven in fact the odds are its that are high so the clinic will tell you what to do. Do you have to take anything other than Vitamins , it will all be behind you soon,you can talk yourself through hot flashes and other symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.